Journal article icon

Journal article

APPLICATION OF MORSE THEORY TO SPACE-TIME GEOMETRY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01608493

Authors


WOODHOUSE, N More by this author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
46
Issue:
2
Pages:
135-152
Publication date:
1976
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:1f1814d8-fc23-43d9-af2e-76ab93df80cf
Source identifiers:
1096
Local pid:
pubs:1096

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP